No Cover Image

Journal article 1241 views

Algebraic models of correctness for abstract pipelines

A.J.C Fox, N.A Harman, Neal Harman

The Journal of Logic and Algebraic Programming, Volume: 57, Issue: 1-2, Start page: 71

Swansea University Author: Neal Harman

Full text not available from this repository: check for access using links below.

Published in: The Journal of Logic and Algebraic Programming
ISSN: 1567-8326
Published: 2003
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1-2
Start Page: 71